# SDR ASAA202002132174

- Difficulty date: February 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 43,480 hours, 12,903 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Disconnected
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISENGAGED ON FINAL APPROACH WOULD NOT REARM. GROUNDED - YES. A/T BITE SHOWS MULTIPLE A/T ENG 28 VDC INV MSG 22-31543 LAST LEG. ACCOMPLISHED CURRENT STATUS BITE REF B737-800 FIM 22-31 TASK 801. OPS NORMAL REF SAME.
